RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 53, Issue 1  


Boundary value problems with strong nonlocalness for elliptic equations
A. B. Antonevich
3
Representation of associative algebras and coherent sheaves
A. I. Bondal
25
Analytic perturbation theory for a periodic potential
Yu. E. Karpeshina
45
Smoothness of the value function for a controlled diffusion process in a domain
N. V. Krylov
66
Subgroups and homology of free products of profinite groups
O. V. Mel'nikov
97
Homology of the full linear group over a local ring, and Milnor's $K$-theory
Yu. P. Nesterenko, A. A. Suslin
121
The spectrum of an algebra of pseudodifferential operators with piecewise smooth symbols
B. A. Plamenevskii, V. N. Senichkin
147
Ergodic properties of systems with an external potential in classical statistical mechanics
M. R. Soloveichik
179
On an analogue of the Alexander–Markov theorem
G. S. Makanin
200
The distribution of Hardy–Littlewood numbers in arithmetic progressions
Z. Kh. Rakhmonov
211
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019